# SDR FDEA200912114406

- Difficulty date: December 11, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6066581
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - CTR CARGO DOOR FWD LWR CORNER FOUND EXISTING REPAIR. EXISTING REPAIR AT CTR CARGO DOOR FWD LWR CORNER EVALUATED AND FOUND   NOT IAW SRM 52-30-10 FIG 201 REPAIR 3 REV 42 SASCO225. EXISTING REPAIR AT CTR   CARGO DOOR FWD LWR CORNER REMOVED AND NEW REPAIR INSTALLED IAW SRM 52-30-16 FIG 201.  REPAIR 3 REV 42 EO 1-5700-7-5001 A4 PT1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
